i feel tired and sleepy, chest pain occurs sometimes. cant play games now. i am 45. i take dispirin too daily. feel a ringing tone in the left ear sometimes. any change of medicenes recomended?my blood sugar and cholosterol r well with limits.
The symptoms you are describing are known side effects of metoprolol but because you are experiencing chest pains I would recommend that you see your doctor ... and be checked out.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2009 • 1 answer
Posted 3 Nov 2009 • 1 answer
Posted 27 May 2011 • 1 answer
Posted 11 Nov 2011 • 4 answers
Metoprolol - I hate metropolol T. I can't get my heart rate above 120, my stomach constantly hurts,?
Posted 27 Oct 2015 • 1 answer